# SDR HEEA20120906722

- Difficulty date: September 6, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 11,888 hours
- Engine: Allsn 250C47B
- Engine time: 6,234 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWM111123
- Condition: Spalled
- Location: Nr 5
- Part time: 722 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO IMPELLER RETIREMENT.  NR 5 BEARING SPALLING IN OUTER RACE AT SPLIT.  REPLACED WITH NEW NR 5 BEARING.
